# SDR NOCA03308

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 3A12601
- Part serial: 0678
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAP ASYM EICAS MESSAGE IN FLIGHT RETURN TO AFW, A/C HAD 2 AIR TURNBACKS TO AFW.  REMOVED AND REPLACED O/B SLAT RVDT M548, ADJUSTED O/B SLAT RVDT M544 IAW 27-81-11-424-029.  FOUND L/E SLAT SENSOR S285 BAD. REMOVED AND REPLACED AND ADJUSTED SENSOR S285 PER MM 27-88-01/27-88-02, OPS CHECK SLATS NORMAL.  ITEM CLOSED.
